# SDR AALA202011019004

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 31,971 hours, 13,014 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: 0851HT1AI
- Condition: Defective
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  PASSING FL 350, THE STANBDY AIRSPEED STARTED ROLLING BACK FROM MATCHING OTHERS AT 260KT TO SETTLE AT 105 KTS AND REMAINED THERE, ALTITUDE INDICATION WERE NORMAL.  BEGAN TO RETURN TO NORMAL IN DESCENT PASS THRU FL 250 NORMAL BY FL 200.  REPLACED AUX PITOT PROBE AND ACCOMPLISHED A SATSIFACTORY OPERATIONAL CHECK, PER AMM 34-11-01.
